Show simple item record

dc.contributor.authorDu, Juan
dc.contributor.authorMa, Chunsheng
dc.date.accessioned2012-06-07T17:23:44Z
dc.date.available2012-06-07T17:23:44Z
dc.date.issued2012-05
dc.identifier.citationDu, Juan and Chunsheng Ma. 2012. "Variogram Matrix Functions for Vector Random Fields with Second-Order Increments". Mathematical Geosciences. 44 (4): 411-425.en_US
dc.identifier.issn1874-8961
dc.identifier.otherWOS: 000304111700004
dc.identifier.urihttp://hdl.handle.net/10057/5118
dc.identifier.urihttp://dx.doi.org/10.1007/s11004-011-9377-y
dc.descriptionClick on the DOI link below to access the article (may not be free).en_US
dc.description.abstractThe variogram matrix function is an important measure for the dependence of a vector random field with second-order increments, and is a useful tool for linear predication or cokriging. This paper proposes an efficient approach to construct variogram matrix functions, based on three ingredients: a univariate variogram, a conditionally negative definite matrix, and a Bernstein function, and derives three classes of variogram matrix functions for vector elliptically contoured random fields. Moreover, various dependence structures among components can be derived through appropriate mixture procedures demonstrated in this paper. We also obtain covariance matrix functions for second-order vector random fields through the Schoenberg–Lévy kernels.en_US
dc.language.isoen_USen_US
dc.publisherSpringeren_US
dc.relation.ispartofseriesMathematical Geosciences;2012, Vol. 44, No. 4
dc.subjectBernstein functionen_US
dc.subjectConditionally negative definite matrixen_US
dc.subjectCovariance matrixen_US
dc.subjectElliptically contoured random fielden_US
dc.subjectGaussian random fielden_US
dc.subjectSchoenberg-Lévy kernelen_US
dc.subjectVariogram matrixen_US
dc.subject.classificationGEOLOGY
dc.subject.classificationMATHEMATICS
dc.titleVariogram matrix functions for vector random fields with second-order incrementsen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed
dc.rights.holderCopyright © International Association for Mathematical Geosciences 2011


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record